# SDR ABXA010115

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 51,479 hours, 49,212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114111
- Condition: Cracked
- Location: Fuselage
- Part time: 51,479 hours, 49,212 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS LOCATED AT THE FORWARD LOWER CARGO DOOR CUTOUT, UPPER FORWARD CORNER.  CRACK WAS RADIATING FROM EDGE .2187 LONG.  CRACK WAS LOCATED IN THE EXTERIOR SKIN, VERIFIED BY EDDY CURRENT.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW ABX EA 53100110.
